Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

Bloating after eating vegetables, accumulating fat on tummy. Have tear in knee. Please advise

I am 54, 5 2 , 89 kgs. My meabolic rate is 1170. I enjoy eating veggis but got to stop since I get bloated and suffer from IBS . If I eat non veg I feel healthy. I have been steadithly increasing and accumulating fat on the tummy since last 7 years only. So far I have no health problem on a miniscule tear 2 in left knee as a result of which I cannot go for walk. Please advise. I want free advice if possible.
Asked On : Sat, 18 Aug 2012
Answers:  1 Views:  22
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
General & Family Physician 's  Response
Thank for asking to HCM
I really appreciate your concern looking to the history given here I could say that this could be acidic problem with some functional elements if you are not comfortable with the vegetables then stop eating this, you seems alright only you have to keep the stress level very low, then every thing would be alright, take care and have nice day.
Answered: Mon, 5 May 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor